FDA Approved Drugs and User Comments: NALOXONE

User Comments:


Evzio (naloxone) for Reversal of Opioid Sedation: “Product works as expected, very similar to auto-injected allergy medicines. Liquid is visible through clear glass window in center of unit that shows whether or not product is still in usable condition, instructions are written on side of container. Verbal instructions begin as soon as you begin step 1 by removing the cap, follow each step, up through, and including injection, and calling emergency help. Comes in approximately 1/2 inch wide rectangle shaped plastic case is about 2X3 inches. My script came w/two autoinjectors and one test unit for training, which is great. All these came in a canvas travel pouch with a CPR mouth barrier and rubber gloves.”

Mambos (taken for less than 1 month) September 15, 2017


For Opioid Overdose: “48 hours ago my fiance and I decided to do Fentanyl just to get high we’re not physically dependent and we’ve actually had some significant clean time in between it was my third time so I knew how strong it has gotten or at least our tolerance wasn’t as high as it used to be. It was his second time and being who he is he decided to do more than I suggested which I’m not promoting it I’m just saying normally… I didn’t realize I only had some much space to type my experience anyway needless to say it was the most terrifying experience of my life I’ve never overdosed before and I am just grateful they had they naloxone I had it nasally administered… They said I was on the verge of death. Scary stuff man thank God for Narcan”

Mwtm August 28, 2017


For Reversal of Opioid Sedation: “Allergic reaction”

Pooh78 August 2, 2017


For Opioid Overdose: “A friend gave me what she thought was Xanax to help with a panic attack. Spoiler alert: It was not Xanax. I woke up in the back of an ambulance with no idea what had happened to bring me to that point. I had no memory of the past hour or two. I was told my heart had stopped beating and they had performed CPR. I swore to them up and down I had taken Xanax and the paramedics told me that was impossible as they had revived me with Narcan. They treated me like a heroin addict and were not very pleasant. Never trust anyone else when it comes to what you are putting into your body. The most innocent intentions can have severe consequences.I did not suffer any type of pain as a result of the Narcan as others have experienced.”

999anonymous999 July 24, 2017


For Opioid Overdose: “I am really unsure how to rate this, because I do not believe I was properly given it in the ER. I was severely overdosing on a barbituate (it is part of my headache medication) and I took too many, ironically even leaving the hospital my head was pounding. I just wanted to rate this so/so, because by the time I woke up after my shot and a rest, I felt somewhat better minus the extreme headache. BUT my boyfriend last year was ODing and when I called EMT’s, they were able to successfully resuscitate him !!! Life changing experience, I’m glad he is opiate free still today. Naloxone is a wonder drug for addicts, people who take too much by accident, you name it. You can even get it at the drug store to keep on hand if/when you see an overdose.”

Chelseabergstresser May 11, 2017


For Opioid Overdose: “After receiving the medicine by the medic the only side effect I experience was a very warm sensation over my body that lasted about 1 1/2 hours that was it. I thank goodness for this medicine it truly saved my life.”

BigBill2282 January 4, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.